# SDR UALA2008111301969

- Difficulty date: April 6, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Aircraft time: 47,660 hours, 30,096 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 3510003201U2
- Condition: Faulty
- Location: Coffeemaker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NOTICED HOT ODOR AT FWD GALLEY.  SMELL WAS ELECTRIC. THEN SPARK OCCURRED FROM COFFEEMARKER GRILL (HOT PLATE) THEN ARC AND PUFF OF SMOKE.  FOUND BURNED WIRE ON FORWARD GALLEY COFFEEMAKER.  REPLACED COFFEEMAKER.  AWAITING SHOP FINDINGS.
